Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Hi! Beginning on XXXXXXX 14th I have had a pain

User rating for this question
Excellent
Answered by

Pulmonologist
Practicing since : 2003
Answered : 1054 Questions
Question
Hi! Beginning on XXXXXXX 14th I have had a pain on my left side that just won’t go away. It’s under my left arm pit about 6 inches. It doesn’t hurt to touch, but it does hurt to take a deep breath and when I move certain ways. At first I thought that I’d slept wrong, but, it’s been too long for that! Any suggestions?
Thank you in advance for your time and consideration.
Sat, 10 Feb 2018 in Lung and Chest disorders
 
 
Answered by Dr. Jnikolla 17 minutes later
Brief Answer:
Please get a chest X-Ray done

Detailed Answer:
Hello and welcome to HealthcareMagic,

I can understand your concern,

As per your history, there are two organs that might be the cause of this pain: the lungs or the ribs.

For both, a chest X-Ray may give information about what's going on. If it is positive than your doctor will advice you further .

It may be that a muscle contraction is the cause too and for this nothing but painkillers should be used.

I hope to have helped you,

Regards and feel free to ask me again

Regards

Dr.Jolanda
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor